PRINCE WILLIAM COUNTY, Va. (WRIC) — The Prince William County Police Department is issuing a warning to the community after three teens overdosed on what is believed to have been fentanyl in five days, one of which was fatal.

According to police, the first overdose took place on Saturday, Dec. 3, when officers were called to a home in the Manassas area for a report of an unresponsive 17-year-old boy. Family members administered Narcan and did CPR on the boy while they waited for first responders to arrive, but he was ultimately pronounced dead.

Two days later, on Monday, Dec. 5, a 16-year-old boy in the Manassas area was reported to be unresponsive and foaming at the mouth. Prince William Fire and Rescue took the boy to a local hospital, where he is expected to recover.

Two days after that, on Wednesday, Dec. 7, a 15-year-old boy in the Woodbridge area was unresponsive but regained consciousness after family members did CPR on him. The boy was taken to a local hospital and is expected to recover.

No evidence that links theses incidents together has yet been found, but it is believed that all three boys took counterfeit Percocet, or “Perc30” tablets that were laced with fentanyl. This comes several months after two Prince William teens died after taking what is believed to have been fentanyl-laced Percocet tablets.

Prince William County is offering three opioid overdose response training sessions in December. More information can be found here.